MathSciNet Relay Station
MathSciNet bibliographic data
MR2001142 62F03
Perlman, Michael D.; Wu, Lang On the validity of the likelihood ratio and maximum likelihood methods. J. Statist. Plann. Inference 117 (2003), no. 1, 59–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement